# SDR ASOA2013082808922

- Difficulty date: August 15, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,295 hours, 31,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, RBL 18  VERTICAL POST HAD INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69.  REMOVED  VERTICAL POST IAW SRM 51-42-06.  INSTALLED  POST IAW SRM 51-42-06 AND 51-42-22.
